# SDR SWAA2016060852670

- Difficulty date: May 20, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK AFT FAIRING ASSEMBLY OTBD UPPER  ATTACH BRACKET CRACKED ON AFT END.  R & R BRACKET IAW SRM.
